MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx16mm no tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only a detached stent was returned for evaluation.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue regarding a stent being impeded at the microcatheter cannot be evaluated through functional testing.The stent must be still attached to the delivery system to perform the functional analysis.Additionally, the returned component did not present damages that suggest that it was forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported in the complaint, therefore, the exact time when this condition occurred cannot be determined but its suspected to have appeared during the device withdrawal.This condition is not considered related to the reported issue.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an angioplasty, an enterprise2 4mmx16mm no tip vascular reconstruction device (encr401600, 9403134) was impeded at the distal end of a prowler select plus microcatheter (606s255x, unknown lot) could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched to a new stent to complete the procedure with the same microcatheter.Additional event information received on 03-jun-2025 indicated that there was no evidence of physical material within the device.The microcatheter was not kink/bent.There was no excessive force used with the devices.There was no procedural delay/prolongation due to the event.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22196450
Report Number3008114965-2025-00536
Device Sequence Number9739273
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)271028(10)9403134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number9403134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown